# SDR A6WA201542708

- Difficulty date: May 6, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 28,391 hours, 27,253 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY & APU BATTERY CHARGER STATUS MSGS FIM RESET FAILED.
